# SDR UALA2012060303063

- Difficulty date: June 2, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 37,604 hours, 16,120 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Condition: Loose
- Location: Seat Back
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK LOOSE, ROCKING AT 24C.  FOUND JAM NUT LOOSE ON HYDRO LOCK, OPS CHECKED NORMAL.  OK FOR SERVICE.
